Please use this identifier to cite or link to this item:
Type: Artigo de periódico
Title: Perfect Simulation of a Coupling Achieving the (d)over-bar-distance Between Ordered Pairs of Binary Chains of Infinite Order
Author: GALVES, Antonio
GARCIA, Nancy L.
PRIEUR, Clementine
Abstract: We explicitly construct a stationary coupling attaining Ornstein`s (d) over bar -distance between ordered pairs of binary chains of infinite order. Our main tool is a representation of the transition probabilities of the coupled bivariate chain of infinite order as a countable mixture of Markov transition probabilities of increasing order. Under suitable conditions on the loss of memory of the chains, this representation implies that the coupled chain can be represented as a concatenation of i.i.d. sequences of bivariate finite random strings of symbols. The perfect simulation algorithm is based on the fact that we can identify the first regeneration point to the left of the origin almost surely.
Subject: Ornstein`s (d)over-bar-distance
Chains of infinite order
Ordered binary chains
Regenerative scheme
Country: Estados Unidos
Citation: JOURNAL OF STATISTICAL PHYSICS, v.141, n.4, p.669-682, 2010
Rights: fechado
Identifier DOI: 10.1007/s10955-010-0071-0
Date Issue: 2010
Appears in Collections:IMECC - Artigos e Outros Documentos

Files in This Item:
File Description SizeFormat 
art_GALVES_Perfect_Simulation_of_a_Coupling_Achieving_the_2010.pdfpublished version436.57 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.